KFUPM ePrints

Items where Author is "Al-Quraish, K."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Sheikh, S. I. and Al-Quraish, K. (2007) Theoretical Analysis of Magnetically switchable shorted patch antenna. ELECTROMAGNETICS, 27 (8). pp. 545-551. ISSN 0272-6343

Sheikh, S. I. and Al-Quraish, K. (2007) Theoretical Analysis of Magnetically switchable shorted patch antenna. ELECTROMAGNETICS, 27 (8). pp. 545-551. ISSN 0272-6343

This list was generated on Tue Sep 2 07:21:18 2014 AST.